Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Could EBV infection lead to thyroid problems?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
Hi , ism 46yld I had my thoyriod removed early 20's ..learned 2 live general feeling of unwellness , have been diagnosed with EBV today ! Any chance it's been around since early 20's ? An maybe started my thoriod problem..? Thanks KLK
Posted Sat, 8 Mar 2014 in Infections
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer: EBV is not related to any Thyroid disorder Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Epstein Barr virus or EBV causes Infectious Mononucleosis also known as kissing disease. Like other virus , infection may remain dormant. It's not associated with causation of any Thyroid disorder. The feeling of generalised unwell XXXXXXX could be related to Anemia or Hypothyroidism. I would suggest you to get your Complete Hematology work up done along with Thyroid profile. In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor